MathSciNet Relay Station
MathSciNet bibliographic data
MR165216 (29 #2505) 35.47 (53.04)
Jenkins, Howard Super-solutions for quasi-linear elliptic equations. Arch. Rational Mech. Anal. 16 1964 402–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement